# SDR UPS03840429

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deteriorated
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  CREW ENTRY DOOR ESCAPE SLIDE COMING APART.  RE-ATTACHED CREW ENTRY ESCAPE SLIDE COVER & SECURED TO DOOR.
